# SDR DALA2021101306320

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 90,353 hours, 23,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 DOOR 4R KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR ARMED. CORRECTIVE ACTION: 4R DOOR KNUCKLE KNOCKER OPS NORMAL NO FAULT. (7783710)
